# SDR SIMA20140807001

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 27,163 hours, 23,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01175
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPS 12A - 18A ARE INOPERATIVE.  R & R THE NR 4 EMER CHARGER & BATTERY HOLDER ASSEMBLY IAW WC 33-700-19.  OPERATIONS CHECKED IAW WC 33-700-17, OPERATIONS CHECKED GOOD, NO FAULTS FOUND END.
